# SDR CA960925001

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS28775113
- Condition: Worn Flat
- Location: Actuator Shaft
- Part time: 6,067 hours
- Component: Wiebel, 551968
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) WITH SYSTEM PRESSURE ON, EMERGENCY UPLOCK ACTUATOR O-RINGS LEAK FLUID INTO THE RIGHT HAND GEAR WELL. WITH NO SYSTEM PRESSURE THERE IS NO LEAK.
